\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Polynomial and rational first integrals for planar quasi--homogeneous polynomial differential systems

Abstract Related Papers Cited by
  • In this paper we find necessary and sufficient conditions in order that a planar quasi--homogeneous polynomial differential system has a polynomial or a rational first integral. We also prove that any planar quasi--homogeneous polynomial differential system can be transformed into a differential system of the form $\dot{u} \, = \, u f(v)$, $\dot{v} \, = \, g(v)$ with $f(v)$ and $g(v)$ polynomials, and vice versa.
    Mathematics Subject Classification: Primary: 34C05, 34A34, 34C20.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Algaba, E. Gamero and C. García, The integrability problem for a class of planar systems, Nonlinearity, 22 (2009), 395-420.doi: 10.1088/0951-7715/22/2/009.

    [2]

    A. Algaba, C. García and M. Reyes, Rational integrability of two-dimensional quasi-homogeneous polynomial differential systems, Nonlinear Anal., 73 (2010), 1318-1327.doi: 10.1016/j.na.2010.04.059.

    [3]

    J. C. Artés, J. Llibre and N. Vulpe, Quadratic systems with a polynomial first integral: A complete classification in the coefficient space $\mathbbR^{12}$, J. Differential Equations, 246 (2009), 3535-3558.doi: 10.1016/j.jde.2008.12.010.

    [4]

    J. Chavarriga, I. A. García and J. Giné, On integrability of differential equations defined by the sum of homogeneous vector fields with degenerate infinity, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 11 (2001), 711-722.doi: 10.1142/S0218127401002390.

    [5]

    J. Chavarriga, H. Giacomini and J. Giné, Polynomial inverse integrating factors, Ann. Differential Equations, 16 (2000), 320-329.

    [6]

    S. D. Furta, On non-integrability of general systems of differential equations, Z. Angew Math. Phys., 47 (1996), 112-131.doi: 10.1007/BF00917577.

    [7]

    I. A. García, On the integrability of quasihomogeneous and related planar vector fields, Int. J. Bifurcation and Chaos, 13 (2003), 995-1002.doi: 10.1142/S021812740300700X.

    [8]

    B. García, J. Llibre and J. S. Pérez del Río, Quasi-homogeneous planar polynomial differential systems and their integrability, preprint, (2012).

    [9]

    A. Goriely, Integrability, partial integrability, and nonintegrability for systems of ordinary differential equations, J. Math. Phys., 37 (1996), 1871-1893.doi: 10.1063/1.531484.

    [10]

    J. Giné, M. Grau and J. Llibre, Polynomial and rational first integrals for planar homogeneous polynomial differential systems, preprint (2012).

    [11]

    J. Giné and J. Llibre, On the planar integrable differential systems, Z. Angew. Math. Phys., 62 (2011), 567-574.doi: 10.1007/s00033-011-0116-5.

    [12]

    J. Giné and X. Santallusia, Essential variables in the integrability problem of planar vector fields, Phys. Lett. A, 375 (2011), 291-297.doi: 10.1016/j.physleta.2010.11.026.

    [13]

    E. Isaacson and H. B. Keller, "Analysis of Numerical Methods," Dover Publications, Inc., New York, 1994.

    [14]

    W. Li, J. Llibre and X. Zhang, Planar analytic vector fields with generalized rational first integrals, Bull. Sci. Math., 125 (2001), 341-361.doi: 10.1016/S0007-4497(01)01083-1.

    [15]

    W. Li, J. Llibre and X. Zhang, Local first integrals of differential systems and diffeomorphisms, Z. Angew. Math. Phys., 54 (2003), 235-255.doi: 10.1007/s000330300003.

    [16]

    J. Llibre, C. Pantazi and S. Walcher, First integrals of local analytic differential systems, Bull. Sci. Math., 136 (2012), 342-359.doi: 10.1016/j.bulsci.2011.10.003.

    [17]

    J. Llibre and X. Zhang, Polynomial first integrals for quasi-homogeneous polynomial differential systems, Nonlinearity, 15 (2002), 1269-1280.doi: 10.1088/0951-7715/15/4/313.

    [18]

    J. Moulin-Ollagnier, Polynomial first integrals of the Lotka-Volterra system, Bull. Sci. Math., 121 (1997), 463-476.

    [19]

    J. Moulin-Ollagnier, Rational integration of the Lotka-Volterra system, Bull. Sci. Math., 123 (1999), 437-466.doi: 10.1016/S0007-4497(99)00111-6.

    [20]

    H. Poincaré, Sur l'intégration algébrique des équations differentiels, C. R. Acad. Sci., 112 (1891), 761-764.

    [21]

    H. Poincaré, Sur l'intégration algébrique des équations differentiels du 1er ordre et du 1er degré, Rend. Circ. Mat. Palermo, 5 (1891), 161-191.

    [22]

    H. Poincaré, Sur l'intégration algébrique des équations differentiels du 1er ordre et du 1er degré, Rend. Circ. Mat. Palermo, 11 (1897), 193-239.

    [23]

    A. Tsygvintsev, On the existence of polynomial first integrals of quadratic homogeneous systems of ordinary differential equations, J. Phys. A: Math. Gen., 34 (2001), 2185-2193.doi: 10.1088/0305-4470/34/11/311.

    [24]

    H. Yoshida, Necessary conditions for existence of algebraic first integrals I and II, Celestial Mech., 31 (1983), 363-379, 381-399.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(194) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return